# SDR SWIA2021092961272

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS409.00+64 Â€“ FS409+80 FLOOR BEAM LBL9 OUTBOARD FLANGE HAS CORROSION. (MARKED)    (C-CHECK RO 9-30-21)    REPAIRED FS409.00+64 Â€“ FS409+80 LBL9 FLOOR BEAM OTBD FLANGE REF CRJ-200 SRM 53-00-43 REPAIR NO.- 1. COMPLIED WITH TASK CARD 51-900-1003
